MAUDE Adverse Event Report: OMNILIFE SCIENCE INC. OMNI HIP; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE INC. OMNI HIP; PROSTHESIS, HIP, SEMI-CONSTRAINED
Model Number 130005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.A review of the manufacturing documentation and sterilization documentation for the devices in question was performed.It revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2021.The original surgery is dated (b)(6) 2012.The reason for revision is unknown.During the surgery, original femoral head and modular neck with stem were replaced for new components.

Brand Name
OMNI HIP
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE INC.
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE INC.
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
5088226030
MDR Report Key16315693
Report Number1226188-2023-00086
Device Sequence Number21035955
Product Code LPH
UDI-Device Identifier00841690102489
UDI-Public00841690102489
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041950
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2017
Device Model Number130005
Device Catalogue Number130005
Device Lot Number11147
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Initial Report FDA Received Date02/07/2023
Date Device Manufactured02/01/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale